# SDR DALA2018042302783

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,762 hours, 23,618 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER FWD LINK TO PYLON ATTACH FITTING LUGS, TWO  BUSHINGS HAVE CORROSION.  REMOVED AND REPLACED THE BUSHINGS  IAW SOPM 20-50-03, AND SRM 54-51-90, REPAIR 3.
